The coincidence set of solutions of certain variational inequalities. (English) Zbl 0219.49014


49J40 Variational inequalities
49K99 Optimality conditions
Full Text: DOI


[1] Beckenbach, E. F., & Tibor Radó, Subharmonic functions and minimal surfaces. Trans. Amer. Math. Soc. 35, 648-661 (1933). · Zbl 0007.12906
[2] Bers, L., F. John, & M. Schechter, Partial Differential Equations. New York: John Wiley and Sons, Inc. 1964. · Zbl 0126.00207
[3] Jäger, W., Behavior of minimal surfaces with free boundaries. To appear in Comm. of Pure and Appl. Math. · Zbl 0204.11601
[4] Kuratowski, C., Topologie, vol. II. Warsaw: Monografie Matematyczne 1950.
[5] Kuratowski, K., Topology, vol. II. New York: Academic Press 1958.
[6] Lewy, H., & G. Stampacchia, On the regularity of the solution of a variational inequality. Comm. on Pure and Appl. Math. (XXII) 153-188 (1969). · Zbl 0167.11501
[7] Lions, J. L., & G. Stampacchia, Variational inequalities. Comm. Pure and Appl. Math. 14, 557-591 (1961).
[8] Miranda, M., Minimal surfaces with obstacles. To appear.
[9] Newman, M. H. A., Elements of the Topology of Plane Sets. Cambridge: Univ. Press 1954.
[10] Nitsche, J. C. C., On new results in the theory of minimal surfaces. Bull. of the A.M.S. 11, 195-270 (1965). · Zbl 0135.21701
[11] Nitsche, J. C. C., Variational problems with inequalities as boundary conditions, or how to fashion a cheap hat for Giacometti’s brother, (illus.) Arch. Rational Mech. Anal. 35, 83-113 (1969). · Zbl 0209.41601
[12] Nitsche, J. C. C., Minimal surfaces with partially free boundary. Least area property and Hölder continuity for boundaries satisfying a chord-arc condition. Arch. Rational Mech. Anal. 39, 131-145 (1970). · Zbl 0209.41602
[13] Osserman, R., A Survey of Minimal Surfaces. New York: Van Nostrand Reinhold 1969. · Zbl 0209.52901
[14] Serrin, J., A priori estimates for solutions of the minimal surface equation. Arch. Rational Mech. Anal. 14, 376-383 (1963). · Zbl 0117.07304
[15] Tsuji, M., Potential Theory in Modern Function Theory. Tokyo: Maruzen 1959. · Zbl 0087.28401
[16] Whyburn, G. T., Analytic Topology. Amer. Math. Soc. Colloq. Pub. XXVIII, New York 1942.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.